# SDR ASAA2023053043436

- Difficulty date: May 30, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 33,165 hours, 10,578 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#1 ENGINE FIRE LIGHT DOES NOT TEST ON B CIRCUIT. GROUNDED - YES. VISUALLY AND PHYSICALLY CHECKED ENGINE #1 LOOP B LUG CONNECTIONS. VERIFIED PROPER SECURITY OF LUG CONNECTIONS AND LUG CONNECTIONS TO HARNESS. VERIFIED AND TORQUED LUG NUTS. INSPECTED CONDITION OF MW0316 AND MW0326 LOOP B HARNESSES. MEASURED RESISTANCE AT FIRE DETECTION MODULE RACK. CHECKS GOOD. MEASURED RESISTANCE AT EACH LOOP B FIRE DETECTOR TERMINAL. CHECKS GOOD. REF B737-900 FIM 26-10 TASK 805. PERFORMED FIRE DETECTION CONTROL MODULE BITE. BITE PASSES. REF FIM 26-10 TASK 801.
